Publication
Title
Skew polynomial algebras with coefficients in Koszul Artin-Schelter regular algebras
Author
Abstract
Let A be a Koszul Artin-Schelter regular algebra with Nakayama automorphism xi. We show that the Yoneda Ext-algebra of the skew polynomial algebra A[z; xi] is a trivial extension of a Frobenius algebra. Then we prove that A[z; xi] is Calabi-Yau; and hence each Koszul Artin-Schelter regular algebra is a subalgebra of a Koszul Calabi-Yau algebra. A superpotential (w) over cap is also constructed so that the Calabi-Yau algebra A[z; xi] is isomorphic to the derivation quotient of (w) over cap. The Calabi-Yau property of a skew polynomial algebra with coefficients in a PBW-deformation of a Koszul Artin-Schelter regular algebra is also discussed. (C) 2013 Elsevier Inc. All rights reserved.
Language
English
Source (journal)
Journal of algebra. - New York, N.Y.
Publication
New York, N.Y. : 2013
ISSN
0021-8693
Volume/pages
390(2013), p. 231-249
ISI
000321798700013
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 10.09.2013
Last edited 13.12.2017
To cite this reference